Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Found high creatine level during blood test. Consuming Telpres -AMHI .Is it due to this medicine?

I am a 64 year old male. Consuming Telpres -AMHI started this drug about 4-5 months one each daily. On recent blood investigation the creatine syram has been founf 1.4. It was, an year back around 1.2. I request that is the creatine level increase is due to the present drug? I have changed to this drug 4-5 months back prior to that period I was using Olmax 40 H for my hypertension .Kind reply is solicited.
Asked On : Thu, 28 Jun 2012
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
The creatinine level has not increased due to Telepres-AMHI unless you have only 1 functioning kidney. It would rather be due to dehydration or due to the effect of hypertension on your kidneys. I would suggest that you get yourself checked for diabetes as well.
Your GFR or glomerular filtration rate is 51ml/min/1.73m2. This represents a moderate decrease in GFR. At this stage, we should we getting a 24 hour urinary protein level done. Also, you would need influenza and pneumococcal vaccination. Please see your physician for this
Answered: Thu, 28 Jun 2012
I find this answer helpful
Ophthalmologist Dr. Anchal Gupta's  Response
The raised serum creatininne as found in your case is not significantly high, the diffrence between two readings is just 0.2 which could be a normal variation. You can repeat the blood test after a month. Telmisartan the medicine which you are taking does not have this kind of side effect. But if your blood pressure is not controlled that can cause damage to kidney and consequently a high serum creatinine. So please make sure your blood pressure is under control. Also make sure your blood sugar remains normal.
Hope your problem resolves. Take care
Answered: Thu, 28 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor